# SDR SWIA200921644

- Difficulty date: May 16, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 14,550 hours, 12,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6761 - EMERGENCY EXIT LIGHT RED COVER MISSING.  REPLACED LENSE.
